27 July, 2017
Side Effects of Phytophanere
Phytothphanere is a dietary supplement that promises what all women want: thicker hair without extensions, stronger nails without acrylics and younger-looking skin without expensive creams or surgery. It was created by the France-based company Ales Group, which specializes in hair-care products. While users have reported positive results, the U.S. Food and Drug Administration has not yet evaluated the product's claims, and some negative side effects have been reported as well.
What is Phytophanere?
Phytophanere is a dietary supplement formulated with multivitamins and essential fatty acids. The active ingredients are vitamin E, omegas 3 and 6 for shine, vitamins B and C to promote hair and nail growth, and pro-vitamin A to improve skin.
While few side effects have been reported, some users have pointed to an increase in skin breakouts. This is most likely linked to phytophanere's biotin content.
In rare cases, users have reported an increase in their cholesterol levels. This is most likely linked to the hydrogenated soybean oil in the supplement, which is a source of trans fatty acids.
If you experience an increase in acne or other skin problems after taking phytophanere, try cutting the dose in half.
When to Stop Taking Phytophanere
If your cholesterol goes up after taking phytophanere, discontinue use of the product. Also, if acne persists even after reducing the dose, discontinue the supplement. As always, consult your doctor before taking any supplement.
- Image by Flickr.com, courtesy of Hoa Dang